# SDR CA000203014

- Difficulty date: January 27, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Bag JETSTM3101
- Aircraft time: 13,198 hours
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge
- Part number: 137302B425
- Condition: Cracked
- Location: Lt Aileron
- Part time: 12,670 hours, 13,090 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING SCHEDULED MAINTENANCE, THE AILERON OUTBOARD HINGE MOUNTING BRACKET WAS FOUND CRACKED HALF WAY THROUGH THE CENTER LUG.
